Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
03/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that during primary cataract surgery, a capsular bag tear was noted.An attempt was made to implant 2 light adjustable lenses (lal, serial numbers (b)(6)), however, the attempts were unsuccessful.A vitrectomy was performed and a 3rd lal was implanted successfully.Rxsight's first awareness of this event was on 03/15/2024.